MathSciNet Relay Station
MathSciNet bibliographic data
MR78644 (17,1224b) 22.0X
Montgomery, D.; Samelson, H.; Yang, C. T. Exceptional orbits of highest dimension. Ann. of Math. (2) 64 (1956), 131–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement